# SDR COMA0570116

- Difficulty date: October 29, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 4,510 hours, 3,533 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5476 - GEAR DISAGREE WARNING.  GEAR SWINGS WERE NORMAL.  NO FAULT CODES IN MDC.
